Bulletin of the American Mathematical Society

Residues and characteristic classes of foliations

James L. Heitsch

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 397-399.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538805

Mathematical Reviews number (MathSciNet)
MR0438355

Zentralblatt MATH identifier
0347.57010

Subjects
Primary: 57D20 57D30
Secondary: 58D05: Groups of diffeomorphisms and homeomorphisms as manifolds [See also 22E65, 57S05]

Citation

Heitsch, James L. Residues and characteristic classes of foliations. Bull. Amer. Math. Soc. 83 (1977), no. 3, 397--399. https://projecteuclid.org/euclid.bams/1183538805


Export citation

References

  • [BB] P. Baurn and R. Bott, Singularities of holomorphic foliations, J. Differential Geometry 7 (1972), 279-342. MR 51 #14092.
  • [ChS] J. Cheeger and J. Simons, Differential characters and geometric invariants, Lecture, Amer. Math. Soc. Summer Institute, Stanford, 1973 (unpublished).
  • [T] W. Thurston, Various lectures.